# SDR SWIA2019020545504

- Difficulty date: January 10, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL ANGLE CORRODED JUST AFT FS 280. (C-CHECK) RO: 02/04/2019 BLENDED OUT CORROSION ON LH FLOOR SILL ANGLE AFT OF FS280.00 AND COMPLIED WITH ALL STEPS IAW REO.
